MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, TVH SDK W/VIAL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned and pending qc evaluation.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for physical defects of strips.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 01/31/2021 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 19-nov-2020 h6: updated fda's method, result, and conclusion codes.H10: test strips were returned for evaluation; returned test strips were observed stuck together in a stack and with adhesive.Meter was returned for evaluation; no defect was detected.Most likely underlying root cause: rc-080: excessive adhesive on cover edge caused by slitting process - refer to capa-19-002.Rc-003: other root cause: strips stuck together is due to excessive adhesive.

Brand Name
SIDEKICK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10671473
Report Number1000113657-2020-00746
Device Sequence Number2605836
Product Code NBW
UDI-Device Identifier00021292012823
UDI-Public(01)00021292012823
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberMETER, TVH SDK W/VIAL
Device Catalogue NumberD4H01-83
Device Lot NumberSV5293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Distributor Facility Aware Date09/16/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1